# SDR LOSA9505

- Difficulty date: January 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N452LA
- Make and model: Frchld SA227DC
- Aircraft serial: DL848B
- System (JASC): 2840 · Fuel Indicating System
- Part: Float Switch
- Part number: CLF540031
- Condition: Sticking
- Location: Rt Wing Fuel Tan
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PHX - THE RT FUEL PUMP TRANSFER LIGHT WILL NOT EXTINGUISH.  ACFT FERRIED TO MAINTENANCE.  REPLACED RT SIDE TRANSFER LIGHT FLOAT SWITCH PER MM.  PERFORMED FUNCTIONAL AND LEAK CHECKS.  (W)
